Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Bezrukov, Sergei L.
2001.
Embedding complete trees into the hypercube.
Discrete Applied Mathematics,
Vol. 110,
Issue. 2-3,
p.
101.
Caha, Rostislav
and
Koubek, V.
2006.
Hamiltonian cycles and paths with a prescribed set of edges in hypercubes and dense sets.
Journal of Graph Theory,
Vol. 51,
Issue. 2,
p.
137.
Caha, Rostislav
and
Koubek, Václav
2007.
Spanning multi-paths in hypercubes.
Discrete Mathematics,
Vol. 307,
Issue. 16,
p.
2053.